# SDR SWAA2020092416124

- Difficulty date: September 9, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ON SUPPORT ZEE LOCATED BETWEEN BS 500 TO BS 500A AT LEVEL STR 26L AT FWD CARGO COMPARTMENT.  PERFORMED REPAIR SUPPORT ZEE LOCATED BETWEEN BS 480 TO BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT, IAW SRM B737-700; 53-00-53-2R-6 AND DRAWING NR 143A7500 REV C.
